# SDR QR9R2024100800002

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720109125
- Aircraft time: 4,336 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 430106202
- Condition: Failed
- Location: Triple Tach
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR FAILURE ON TRIPLE TACH DURING FLIGHT RESULTING IN AN UNSCHEDULED LANDING. REMOVED AND REPLACED SPEED PICK-UP SENSOR IAW AMM 62-41-00, 4-1. T/P MOC COMPLETED IAW AMM 005-60-00, 6-12. CHECK FOUND GOOD.
